Difference between revisions of "Zh2000"

From DispersiveWiki
Jump to navigationJump to search
 
 
Line 1: Line 1:
Y. Zhou, Uniqueness of generalized solutions to nonlinear wave equations, AJM 122 (2000), 939-965.
+
{{Article
 
+
| author = Y. Zhou
[[Category:Bibliography]]
+
| title = Uniqueness of generalized solutions to nonlinear wave equations
 +
| journal = AJM
 +
| jvol = 122  
 +
| jpage = 939-965
 +
| year = 2000
 +
| arxivid =
 +
| mathsciid = MR1781926
 +
}}

Latest revision as of 21:19, 9 July 2009

Y. Zhou. Uniqueness of generalized solutions to nonlinear wave equations. AJM, 122 (2000), 939-965. MathSciNet, arXiv.